# SDR R7MR35074

- Difficulty date: April 19, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MC02
- Part serial: 525
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VEMD (ASTAR AFTER 3018)  DISPLAY PIXELS NOT READABLE IN LOWER SCREEN PORTION.   REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
